MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA SELECTSECURE MRI SURESCAN; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)

MEDTRONIC PUERTO RICO VILLALBA SELECTSECURE MRI SURESCAN; DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Model Number 383074
Medical Device Problem Codes High impedance (1291); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the low powered right ventricular (rv) lead placed in the left bundle branch (lbb) exhibited undefined high pacing impedance and the cardiac resynchronization therapy defibrillator (crt-d) was reprogrammed.The following day, the physician opened the device pocket to find that the rv lead was not seated in the device header and ¿completely came out of the header¿ when the device was removed from the pocket.The rv lead was tested with an analyzer, had normal values, and was re-connected to the device.It was then noticed that since the physician had removed the device from the pocket, the right atrial (ra) lead slack had been pulled.The ra lead was then disconnected from the device, slack was added back to the lead, and parameters tested on the analyzer were normal.However, when attempting to re-connect the ra lead back into the header, the physician was unable to engage the setscrew.The physician attempted a new setscrew which was able to connect the ra lead, but before putting the new setscrew into the ra lead port, the physician had pulled the grommet out of the device header.Due to the grommet being pulled off, the ra lead exhibited noise.A new device was implanted, and all lead parameters were within expected ranges.The leads remain in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the lead was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated the impedance of the left bundle branch pacing lead was beyond the expected upper range.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SELECTSECURE MRI SURESCAN
Common Device Name
DRUG ELUTING PERMANENT RIGHT VENTRICULAR (RV)
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key24537248
Report Number2649622-2026-06568
Device Sequence Number18398863
Product Code NVN
UDI-Device Identifier00763000740276
UDI-Public(01)00763000740276(17)270317(20)01
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P030036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number383074
Device Catalogue Number383074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DTPB2D1 CRTD, 5076-52 LEAD, 693565 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexFemale
Patient Weight104 KG